# SDR FDEA202012043027

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 97,049 hours, 38,472 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002307
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHEAR TIE AT STRINGER S-29L TO S-30 DEFORMED WITH SURFACE CORROSION.  REMOVED AND REPLACED SHEAR TIE, IAW SRM 51-40-02.  FABED ON VTMAE TRAVELER T20/1525019 STA 1620 AND DRAWING 140N2002.  MAJOR REPAIR.
